# SDR CA030214008

- Difficulty date: February 12, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 8,611 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Sparks
- Location: Landing Light
- Component: Landing Light, Carlingswtch
- Component part number: S21601
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE WAS SEEN COMING FROM THE NAV LIGHT SWITCH. THE SWITCH FELL OUT AND SPARKS WERE SEEN INSIDE THEOPENING. THE SPARKING STOPPED AFTER APPROXIMATELY 30 SECONDS. THE FAULT WAS CONFERMED BY MAINTENANC E. NO OTHER DAMAGE WAS EVIDENT. SWITCH IS TO BE REPLACED.
